# SDR SWAA2019103038395

- Difficulty date: October 27, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER LEADING EDGE PANEL 331B CRACKED RIB AT LEADING EDGE STA. 105.26.  / R&R RIB IAW SRM AND DWG.
